Thread: injecting prop/tren
12-27-2004, 10:53 PM #1
I have been on my cycle for 2 weeks and I seem to be getting linps in my glutes and thighs larger then usual also it stings a bit more is this normal? Thanks bros..........
12-27-2004, 11:02 PM #2
I meant lump, I may of gone at more of an angle then usual on my glute....
12-27-2004, 11:03 PM #3VET
- Join Date
- Sep 2001
more than likely the prop. benzyl alcohol tends to do that.
does it stay red around the area for an extended period of time ?
12-28-2004, 08:48 AM #4
no its not red just a kittle sore
12-28-2004, 10:31 AM #5
make sure you are rotating sites other than glutes and quads if you aren't already doing it.
you also don't want an abcess...if it is just sore then you are fine.
you can try to heat the solution in the pin under running water to thin out the BA and make for a more comfortable inject.3
12-28-2004, 02:36 PM #6
Hot and Red
Im rotating glute quads and delts ,the lump on my glute is a little hot and red why might this be?
12-28-2004, 02:40 PM #7
Any time there is tenderness along with some redness, it is a mild infection.
Stay away from that site until it goes away, and make sure you are injecting properly without lateral pin movement. Always clean the area you are hitting with an alcohol swab for sterility and make sure you aren't shooting with a tip you drew with.
These things should help prevent any more infections.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)